# SDR AWXA200700037

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,144 hours, 44,580 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 1336
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LEFT WING INBOARD FORE FLAP UPPER SURFACE DELAMINATED IN SEVERAL PLACES, WBL 73 - WBL 184.275.  REPLACED  LEFT WING INBOARD FORE FLAP IAW AWA TASK CARD R3M27008.
